# SDR FDEA201203150951

- Difficulty date: March 15, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Part number: 312N5857
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVERSE FLOW CONTROLLER MOUNTING PLATE CRACKED,  MOUNTING PLATE FABRICATED IAW DWG 312N5857.
